Persistence and Stability for a Generalized Leslie-Gower Model with Stage Structure and Dispersal

Liu, Chun-Ying, Ma, Zhan-Ping, Huo, Hai-Feng . Abstract and Applied Analysis 2009. 2009 (135843) :-

Locate this article in:

Bibtex

@article{CIS-287069,
  Author = {Liu, Chun-Ying and Ma, Zhan-Ping and Huo, Hai-Feng},
  Title = {Persistence and Stability for a Generalized Leslie-Gower Model with Stage Structure and Dispersal},
  Journal = {Abstract and Applied Analysis},
  Volume = {2009},
  Number = {135843},
  Year = {2009},
  Pages = {--},
  Keywords = {}
}

Similar articles